# SDR USAASA04085

- Difficulty date: September 6, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

MSP - FLT 33 - EN ROUTE PHL-SEA - WHILE IN CRUISE FLIGHT, AT FL350, THE RIGHT WINDSHIELD STARTED ARCING FROM THE LOWER CORNER TO THE UPPER LEFT CORNER.  THE CIRCUIT BREAKERS FOR THE WINDSHIELD WERE PULLED, BUT THE ARCING CONTINUED UNTIL THE OUTER LAYER OF WINDSHIELD SHATTERED.  FLIGHT DIVERTED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICERS WINDSHIELD.  OPERATIONALLY CHECKS OK.  ALSO, REPLACED THE WINDSHIELD HEAT COMPUTER AS A PRECAUTIONARY MEASURE.  (M)
